MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035433560
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked.The main coil was seen to be detached.The main coil was seen to be stretched and the suture damaged.A functional evaluation was not required as the reported event was confirmed visually.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event of ¿main coil stretched¿ was confirmed based on analysis, and the device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during procedure physician noticed coil was stretched, additional information provided by the customer indicated that during the procedure, the physician experienced friction while advancing the subject coil through the microcatheter and unable to move forward.Upon pulling it back, the coil appeared stretched.Based on the review of all available information, an assignable cause of procedural factors will be assigned to reported and analyzed event of ¿main coil stretched¿, and to the analyzed events of ¿main coil prematurely detached/separated during use¿, ¿main coil suture damage¿ as these defects are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the, analyzed event of ¿coil delivery wire kinked/bent¿ as the defect appears to be associated with handling of the product or portion of the product during preparation.
 
Event or Problem Description
The coil (subject device) was used in the medical procedure and was reported to be stretched during use.The subject device was returned for analysis and was found to be stretched, additionally it was noted to have suture damage and was prematurely detached/separated during use.Also, the delivery wire of the subject device was noted to be kinked/bent.The procedure was completed successfully, and no clinical consequences were reported to the patient.

Brand Name
TARGET HELICAL ULTRA 3.5MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23373950
Report Number3008881809-2025-00579
Device Sequence Number8894424
Product Code HCG
UDI-Device Identifier04546540711724
UDI-Public(01)04546540711724(17)291119(10)25282836
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035433560
Device Lot Number25282836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICROCATHETER (NON-STRYKER).
Patient SexUnknown